# SDR SWAA2022051200769

- Difficulty date: April 28, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 143A101048
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT LOWER RIVET (FRAME ATTACH) BS 500I; WL 153; S26RH. UNDER Z ANGLE A225-001 / [01] REMOVED S26R STR CLIP SRM SRM 51-40-02-0G-0;[02] VERIFIED NEW STR CLIP AS P/N 143A1010-48 ATAG A02631 IAW DWG 143A1234 REV A;[03] VERIFIED STEP 2;[04] LOCATED AND DRILLED NEW STR CLIP IAW BOEING DWG # 143A1234 REV A & SRM 51-40-05.;[05] VERIFIED STEP 4 OK TO INSTALL;[06] INSTALLED STR CLIP IAW B DWG #1431234 REV A AND SRM 51-40-02-0G-0.;[07] VERIFIED STEP 6 AT BS 500I; STRINGER 26R;[08] AUDIT CW
